On compact measures

Edward Marczewski

Fundamenta Mathematicae (1953)

  • Volume: 40, Issue: 1, page 113-124
  • ISSN: 0016-2736

How to cite


Marczewski, Edward. "On compact measures." Fundamenta Mathematicae 40.1 (1953): 113-124. <http://eudml.org/doc/213313>.

author = {Marczewski, Edward},
journal = {Fundamenta Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {113-124},
title = {On compact measures},
url = {http://eudml.org/doc/213313},
volume = {40},
year = {1953},

AU - Marczewski, Edward
TI - On compact measures
JO - Fundamenta Mathematicae
PY - 1953
VL - 40
IS - 1
SP - 113
EP - 124
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/213313
ER -

Citations in EuDML Documents

  1. Zdena Riečanová, A Note on a Theorem of A. D. Alexandroff
  2. Jan K. Pachl, On projective limits of probability spaces
  3. J. D. Mallory, Maurice Sion, Limits of inverse systems of measures
  4. Métivier, Probabilités conditionnelles régulières
  5. Michel Métivier, Génération de mesures dans un σ -anneau pseudo-topologique
  6. Zdeněk Frolík, Jan K. Pachl, Pure measures
  7. Miloslav Jiřina, Условные вероятности на σ -алгебрах со счетным базисом
  8. Wolfgang Adamski, On the extremality of regular extensions of contents and measures
  9. Paolo de Lucia, Pedro Morales, A noncommutative version of a Theorem of Marczewski for submeasures
  10. Roland Grunig, Probabilités parfaites. Théorème de Kolmogorov

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.